# SDR SWAA950722

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 633
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN AT BS 633 S6L.  REPAIRED PER BOEING SRM.
